Differential and Integral Equations

On the continuity of Jacobian of orientation preserving mappings in the grand Sobolev space

Luigi D'Onofrio and Roberta Schiattarella

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The present note deals with the continuity property for the Jacobian determinant of orientation preserving maps belonging to the Grand Sobolev space $W^{1,n)}(\Omega, {\mathbb{R}}^n)$.

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 1139-1148.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858567

Mathematical Reviews number (MathSciNet)
MR3100082

Zentralblatt MATH identifier
1299.26029

Subjects
Primary: 26B10: Implicit function theorems, Jacobians, transformations with several variables 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

D'Onofrio, Luigi; Schiattarella, Roberta. On the continuity of Jacobian of orientation preserving mappings in the grand Sobolev space. Differential Integral Equations 26 (2013), no. 9/10, 1139--1148. https://projecteuclid.org/euclid.die/1372858567


Export citation